# SDR SIMA20131015005

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 33,988 hours, 31,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE LOOSE.  REPAIRED IAW EM 52-052,  RETORQUED BOLTS.  NO DEFECTS NOTED AT THIS TIME.
